Acta Mathematica Sinica, English Series

, Volume 33, Issue 4, pp 495–500 | Cite as

A characterization of generalized derivations of JSL algebras



Let Alg ℒ be a J -subspace lattice algebra on a Banach space X and M be an operator in Alg ℒ. We prove that if δ: Alg ℒ → B(X) is a linear mapping satisfying δ(AB) = δ(A)B + Aδ(B) for all A,B ∈ Alg ℒ with AMB = 0, then δ is a generalized derivation. This result can be applied to atomic Boolean subspace lattice algebras and pentagon subspace lattice algebras.


Generalized derivation derivation derivable mapping 

MR(2010) Subject Classification

47B47 47B49 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Chebotar, M., Ke, W., Lee, P.: Maps characterized by action on zero products. Pacific J. Math., 216(2), 217–228 (2004)MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    Hou, J., Qi, X.: Linear maps Lie derivable at zero on J-subspace lattice algebras. Stud. Math., 197(2), 157–169 (2010)MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    Jing, W., Lu, S., Li, P.: Characterization of derivations on some operator algebras. Bull. Austral. Math. Soc., 66(2), 227–232 (2002)MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    Li, J., Pan, Z.: On derivable mppings. J. Math. Anal. Appl., 374(1), 311–322 (2011)MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    Li, J., Zhou, J.: Jordan left derivations and some left derivable maps. Oper. Matrices, 4(1), 127–138 (2010)MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    Longstaff, W. E.: Strongly reflexive lattices. J. London Math. Soc., 11(4), 491–498 (1975)MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    Longstaff, W. E., Panaia, O.: J -subspace lattices and subspace M-bases. Stud. Math., 139(3), 197–211 (2000)MathSciNetMATHGoogle Scholar
  8. [8]
    Lu, F.: Characterization of derivations and Jordan derivations on Banach algebras. Linear Algebra Appl., 430(8–9), 2233–2239 (2009)MathSciNetCrossRefMATHGoogle Scholar
  9. [9]
    Lu, F.: Jordan derivable maps of prime ring. Comm. Algebra., 38(12), 4430–4440 (2010)MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    Lu, F., Liu, B.: Lie derivation of reflexive algebras. Integr. Equ. Oper. Theory., 64(2), 261–271 (2009)MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    Lu, S. J., Lu, F., Li, P., et al.: Nonself-adjoint Operator Algebra, Science Press, Beijing, 2004Google Scholar
  12. [12]
    Pan, Z.: Derivable maps and generalized derivations. Oper. Matrices, 8(4), 1191–1199 (2014)MathSciNetCrossRefMATHGoogle Scholar
  13. [13]
    Pan, Z.: Derivable maps and derivational points. Linear Algebra Appl., 436(11), 4251–4260 (2012)MathSciNetCrossRefMATHGoogle Scholar
  14. [14]
    Qi, X., Hou, J.: Additive maps derivable at some points on J-subspace lattice algebras. Linear Algebra Appl., 429(8–9), 1851–1863 (2008)MathSciNetMATHGoogle Scholar
  15. [15]
    Zhu, J., Xiong, C. P.: Derivable mappings at unit operator on nest algebras. Linear Algebra Appl., 422(2–3), 721–735 (2007)MathSciNetCrossRefMATHGoogle Scholar
  16. [16]
    Zhu, J., Xiong, C. P.: Generalized derivable mappings at zero point on some reflexive algebras. Linear Algebra Appl., 397, 367–379 (2005)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2017

Authors and Affiliations

  1. 1.Department of MathematicsSoochow UniversitySuzhouP. R. China
  2. 2.Department of MathematicsAnshun UniversityAnshunP. R. China

Personalised recommendations